Proceedings of the Japan Academy, Series A, Mathematical Sciences

Examples of obstructed holomorphic maps

Takao Akahori and Makoto Namba

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 54, Number 7 (1978), 189-191.

First available in Project Euclid: 20 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32G10: Deformations of submanifolds and subspaces
Secondary: 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15]


Akahori, Takao; Namba, Makoto. Examples of obstructed holomorphic maps. Proc. Japan Acad. Ser. A Math. Sci. 54 (1978), no. 7, 189--191. doi:10.3792/pjaa.54.189.

Export citation


  • [1] Douady, A.: Le probleme des modules pour les sous-espaces analytiques compacts d'un espace analytiques donne. Ann. Inst. Fourier, 16, 1-98 (1966).
  • [2] Kodaira, K.: A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds. Ann. Math., 75, 146-162 (1962).
  • [3] Mumf ord, D.: Further pathologies in algebraic geometry. Amer. J. Math., 84, 642-647 (1962).
  • [4] Namba, M.: On maximal families of compact complex submanifolds of complex manifolds. Tohoku Math. J., 24, 581-609 (1972).
  • [5] Zappa, G.: Sull'esistenza, sopra le superficie algebriche, di sistemi continui completi infiniti, la cui curva generica e a serie caratteristica incompleta. Pont. Acad. Acta, 9, 91-93 (1945).